MathSciNet Relay Station
MathSciNet bibliographic data
MR515144 (58 #24214) 54H05 (60F20)
Stout, Lawrence Neff Independence theories and generalized zero-one laws. Proc. Amer. Math. Soc. 66 (1977), no. 1, 153–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement